MAUDE Adverse Event Report: ARTHREX, INC. DYNANITE® STAPLE DRL BT, CAL, 2.6, REUSE; DRILL BIT

ARTHREX, INC. DYNANITE® STAPLE DRL BT, CAL, 2.6, REUSE; DRILL BIT
Model Number DYNANITE® STAPLE DRL BT, CAL, 2.6, REUSE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a talonavicular fusion surgery the device broke during surgery.The broken part was left inside the patient.Per complaint reporter there was no other harm for patient, operator or third party reported.It was not necessary to switch the surgical technique or do a second surgery.Update 5-mar-26: more information was provided that the procedure was completed successfully.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
DYNANITE® STAPLE DRL BT, CAL, 2.6, REUSE
Common Device Name
DRILL BIT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24619547
Report Number1220246-2026-01468
Device Sequence Number9586290
Product Code HTW
UDI-Device Identifier00888867326187
UDI-Public(01)00888867326187(11)210414(10)032115
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNANITE® STAPLE DRL BT, CAL, 2.6, REUSE
Device Catalogue NumberAR-8717D-03-RU
Device Lot Number032115
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown